Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Romakina L. N. Finite Closed 3(4)-Loops of Extended Hyperbolic Plane. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2010, vol. 10, iss. 3, pp. 14-26. DOI: 10.18500/1816-9791-2010-10-3-14-26

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
15.07.2010
Full text:
(downloads: 174)
Language: 
Russian
Heading: 
UDC: 
514.133+514.1

Finite Closed 3(4)-Loops of Extended Hyperbolic Plane

Autors: 
Romakina Lyudmila Nikolaevna, Saratov State University
Abstract: 

This article considers finite closed n-loops of the extended hyperbolic plane H2. The paper deals with topological and metric properties of the finite closed 3(4)-loops. Pasha statement analogues have been also obtained. We proved the existence of two types 4-loops and convexity of the plain 4-loop.

References: 
  1. Розенфельд, Б.А. Геометрия групп Ли. Симметрические, параболические и периодические пространства / Б.А. Розенфельд, М.П. Замаховский. – М.: МЦНМО, 2003. – 560 с.
  2. Ромакина, Л.Н. Геометрии коевклидовой и копсевдоевклидовой плоскостей / Л.Н. Ромакина. – Саратов: Научная книга, 2008. – 279 с.